# SDR PLGA001012

- Difficulty date: October 12, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N359BE
- Make and model: Saab 340B
- Aircraft serial: 340B285
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 4667 - BTV-BOS - ABORTED TAKEOFF DUE TO THE RIGHT ENGINE OIL PRESSURE LIGHT ILLUMINATING.  THE OIL PRESSURE GAUGE DID NOT INDICATE A DROP IN PRESSURE.  MAINTENANCE CLEANED THE CONNECTORS ON THE PGB AND ENGINE OIL PRESSURE SWITCHES.  AFTER PERFORMING A SATISFACTORY GROUND RUN AND OPERATIONAL CHECK THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
